# SDR TWAA9908003

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49357
- Engine: Pwa JT8D217A
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

THE RT ENGINE SHUT ITSELF DOWN WHILE EGT INDICATION INCREASED.  CREW ACCOMPLISHED THE ENGINE SHUT DOWN PROCEDURE AND MADE UNSCHEDULED LANDING AT IND.  FOUND TURBINE FAILURE AND REPLACED THE ENGINE.  CHECK-C 8-24-98 STL.  *S/D*  FOUND FOD IMPACT TO 1 EACH 7TH STAGE COMPRESSOR BLADE CAUSED THE BLADE TO FRACTURE FROM FATIGUE PROPAGATION.
